Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 8, 2011, 9:23 PM EDT for Franklin County, Oxford County, Maine. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 9:23 PM EDT (01:23 UTC)
- Expired
- Jun 8, 2011, 10:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Franklin County, ME, Oxford County, ME
The radar
The Portland,ME radar (KGYX), 106 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 7:27 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
168 WUUS51 KGYX 090123 SVRGYX MEC007-017-090200- /O.NEW.KGYX.SV.W.0041.110609T0123Z-110609T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 923 PM EDT WED JUN 8 2011 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN OXFORD COUNTY IN WESTERN MAINE... SOUTHERN FRANKLIN COUNTY IN WESTERN MAINE... * UNTIL 1000 PM EDT... * AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF RANGELEY LAKE STATE PARK...OR 13 MILES SOUTHWEST OF RANGELEY...AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELD AND PHILLIPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY EVENING FOR NORTHERN NEW HAMPSHIRE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY MORNING FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. && LAT...LON 4493 7016 4456 7023 4478 7093 4495 7085 TIME...MOT...LOC 0123Z 290DEG 30KT 4483 7077 $$ EJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:36 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 8, 7:36 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 736 PM EDT WED JUN 8 2011 .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL BRING HOT AND HUMID WEATHER TO MUCH OF THE AREA THROUGH THURSDAY. A COLD FRONT WILL CROSS THE AREA THURSDAY NIGHT...WITH THUNDERSTORMS EXPECTED AHEAD OF IT. SOME OF THE THUNDERSTORMS COULD BE SEVERE. COOLER AND DRIER WEATHER IS EXPECTED TO FOLLOW THIS FRONT FRIDAY AND SATURDAY. LOW PRESSURE MAY BRING A CHANCE OF RAIN LATE SUNDAY INTO MONDAY. HIGH PRESSURE WILL BUILD OVER THE REGION LATE MONDAY THROUGH WEDNESDAY PRODUCING MOSTLY SUNNY SKIES AND DRY WEATHER. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... PRODUCTS UPDATE TO INCLUDE SEVERE TSTM WATCHES FOR ALL BUT SE NH AND THE WRN MOUNTAINS AND FOOTHILLS OF MAINE THRU THIS EVENING. WILL UPDATE TO ADJUST SKY COVER AND CHC OF PRCP INTO THIS EVENING PER LATEST SATELLITE LOOP AND RADAR MOSAIC LOOP. NO ECHOES OVER THE FCST AREA AT THIS TIME BUT ISOLD TO MAYBE SCT CONVECTION WILL SPREAD INTO THE N/MT ZONES THRU THE EARLY EVENING HOURS. MOST CLOUDS LIMITED TO PARTS OF THE N/MT ZONES AND ALONG THE MID COAST AND OFFSHORE WHERE REGION OF STRATUS CLOUDS MOVING TOWARD THE COAST FROM THE OCEAN. ANY OTHER CHANGES JUST VERY MINOR TWEAKS BASED ON LATEST OBSERVED DATA. PREVIOUS DISCUSSION... LACK OF ADEQUATE MOISTURE HAS LIMITED CONVECTIVE POTENTIAL THIS AFTERNOON ACROSS MAINE AND NEW HAMPSHIRE. SOME GROWING CUMULUS FIELDS HAVE BEEN NOTED ON SATELLITE ACROSS THE HIGHER TERRAIN OF VERMONT IN AN AREA OF GREATER MOISTURE LEVELS...INCLUDING DEWPOINTS IN THE UPPER 60S TO NEAR 70 DEGREES. EXPECT THE STRENGTH OF THE UPPER RIDGE AND WARM AIR ALOFT TO PREVENT THUNDERSTORM DEVELOPMENT THIS AFTERNOON...THOUGH IF A STORM CAN DEVELOP OVER THE HIGHER TERRAIN AND MOVE INTO NEW HAMPSHIRE IT COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE GREATER THREAT FOR THUNDERSTORMS WILL BE TONIGHT. THERE MAY BE A COMPLEX OF THUNDERSTORMS DEVELOPING ALONG THE COLD FRONT IN ONTARIO AND QUEBEC THIS AFTERNOON. THESE MAY MOVE INTO NORTHERN NEW ENGLAND...ESPECIALLY NORTHERN MAINE AND NEW HAMPSHIRE LATER THIS EVENING AND OVERNIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE HOT AND HUMID AIR MASS OVER NEW YORK AND WESTERN VERMONT TODAY WILL ADVECT EASTWARD ON WESTERLY WINDS BY THURSDAY. A COLD FRONT WILL BE APPROACHING FROM THE NORTH OUT OF QUEBEC. THE COMBINATION OF LIFT ASSOCIATED FROM THE FRONT AND THE INSTABILITY GENERATED BY THE HIGH LOW LEVEL HEAT AND HUMIDITY WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON. OVERALL WIND SHEAR WILL BE MARGINALLY CONDUCIVE FOR MULTICELL OR EVEN SUPERCELL STORM STRUCTURE...ESPECIALLY FURTHER TO THE NORTH AND LATER IN THE EVENING. THIS WILL BRING A THREAT FOR LARGE HAIL AND DAMAGING WINDS WITH THE THUNDERSTORMS THROUGH THURSDAY EVENING. THE COLD FRONT WILL PASS THROUGH THURSDAY NIGHT...BRINGING COOLER AND DRIER AIR INTO THE AREA. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... FRONTAL BOUNDARY MOVES OFFSHORE EARLY FRIDAY WITH COOLER AND DRIER AIR FILTERING IN FROM THE NORTH. ZONAL FLOW ALOFT WILL KEEP THINGS MOVING THOUGH AS ANOTHER SURFACE LOW APPROACHES THE REGION FROM THE WEST ON SATURDAY. THIS SYSTEM WILL TAKE A LITTLE LONGER TO MOVE THROUGH AND WILL PRODUCE A THREAT OF RAIN THROUGH SUNDAY NIGHT. AS THE UPPER LEVEL FLOW TURNS MORE TO THE NORTHWEST HIGH PRESSURE WILL BEGIN TO BUILD OVER NEW ENGLAND AT THE SURFACE LATE MONDAY AND THROUGH WEDNESDAY. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SHORT TERM /THROUGH THURSDAY NIGHT/...SVR TSTM WATCH INCLUDES LEB AND CON THRU 11 PM THIS EVENING. STRONG TO PSBL SVR TSTMS EXPECTED AND THEY MAY MOVE TOWARD THE OTHER TAF SITES LATER ON THIS EVENING OR POSSIBLY OVERNIGHT. MORE STRONG CONVECTION PSBL ON THURSDAY WITH A SLGT RISK OF SVR WX. SOME STRATUS AND F MAY MOVE IN OFF THE OCEAN TNGT LOWERING CIG AND VSBY TO IFR/LIFR AT PWM AND AUG AND POSSIBLY AS FAR W AS PSM. NOT EXPECTING MUCH AT CON AND LEB THOUGH IF THEY GET A PERIOD OF RN FROM A TSTM THEN THAT COULD LEAD TO SOME LOCAL F FORMATION OVERNIGHT. CD FNT MOVES THRU WITH FAIR WX TO FOLLOW THURSDAY NGT. LONG TERM...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS LATE SATURDAY AND SUNDAY. && .MARINE... SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...WINDS AND SEAS REMAIN BELOW SCA LEVELS. MAIN CONCERN IS A STRONG COLD FRONT THAT WILL MOVE ACROSS THE WATERS THURSDAY NGT. STRONG TSTMS ARE PSBL AHEAD OF THE FNT WITH WINDS SHIFTING FROM SW TO NW WITH THE PASSAGE OF THE FNT. LONG TERM...LOOKS QUIET ON THE WATERS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 8, 7:32 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 732 PM EDT WED JUN 8 2011 NHZ003>009-092345- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 732 PM EDT WED JUN 8 2011 ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF NORTHERN NEW ENGLAND. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-NHZ001-002-092345- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- 732 PM EDT WED JUN 8 2011 ...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF NORTHERN NEW ENGLAND. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018>028-NHZ010-013-014-092345- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 732 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT WITH THE SLIGHT RISK FOR DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF NORTHERN NEW ENGLAND. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-092345- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 732 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY ACROSS MUCH OF NORTHERN NEW ENGLAND AND MOVE OFF THE COAST LATE THURSDAY AND THURSDAY EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Jun 8, 7:20 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
720 PM EDT WED JUN 8 2011
MEZ009-082345-
CENTRAL SOMERSET-
720 PM EDT WED JUN 8 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 745 PM
EDT...
AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF SEBOOMOOK TO 8 MILES SOUTHWEST OF SEBOOMOOK TO 10 MILES
WEST OF ROCKWOOD MOVING TO THE EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SEBOOMOOK AND ROCKWOOD
THROUGH 745 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4597 6967 4586 6965 4586 6970 4576 6971
4575 6975 4576 6978 4574 6979 4569 6977
4565 6969 4562 6969 4561 6970 4563 6996
4584 6990 4598 6991
SJCLocal storm report, Jun 8, 8:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
853 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG CLAREMONT 43.38N 72.35W
06/08/2011 SULLIVAN NH LAW ENFORCEMENT
TREE DOWN ON HOUSE. LIGHTNING HIT ANOTHER TREE AND
STARTED A FIRE.
&&
EVENT NUMBER GYX1100118
SJCLocal storm report, Jun 8, 9:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
902 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 SSE JACKMAN 45.61N 70.25W
06/08/2011 SOMERSET ME TRAINED SPOTTER
TREES DOWN. PEA SIZE HAIL.
&&
EVENT NUMBER GYX1100119
SJCSpecial weather statement, Jun 8, 9:14 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 914 PM EDT WED JUN 8 2011 MEZ012-018-019-024-NHZ006-090200- COASTAL CUMBERLAND-INTERIOR CUMBERLAND-INTERIOR YORK-SOUTHERN CARROLL-SOUTHERN OXFORD- 914 PM EDT WED JUN 8 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CARROLL COUNTY... YORK COUNTY AND CUMBERLAND COUNTY THROUGH 1000 PM EDT... AT 914 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF FREEDOM...OR ABOUT 12 MILES NORTHEAST OF OSSIPEE...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND PARSONSFIELD...FREEDOM...EFFINGHAM...PORTER...KEZAR FALLS... HIRAM...CORNISH...WEST BALDWIN...LIMINGTON AND STEEP FALLS THROUGH 1000 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4391 7023 4360 7037 4375 7107 4393 7102 MARINE
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:14 PM EDT | Special Weather Statement | GYX | Cumberland | 46 min |
| Jun 8, 9:25 PM EDT | Special Weather Statement | GYX | Franklin | 50 min |
| Jun 8, 9:55 PM EDT | Special Weather Statement | GYX | Oxford | 35 min |
| Jun 8, 10:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 8, 10:29 PM EDT | Special Weather Statement | GYX | Waldo | 31 min |
| Jun 8, 11:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 9, 12:12 AM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 9, 10:04 AM EDT | Special Weather Statement | GYX | Oxford | 26 min |
| Jun 9, 10:06 AM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 39 min |
| Jun 9, 10:45 AM EDT | Special Weather Statement | GYX | Oxford | 45 min |
| Jun 9, 12:36 PM EDT | Special Weather Statement | GYX | Somerset | 39 min |
| Jun 9, 1:11 PM EDT | Special Weather Statement | GYX | Somerset | 34 min |
| Jun 9, 2:39 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 36 min |
| Jun 9, 3:00 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 60 min |
| Jun 9, 3:38 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 67 min |
| Jun 9, 3:46 PM EDT | Special Marine Warning | GYX | 119 min | |
| Jun 9, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | York | 64 min |
| Jun 9, 4:00 PM EDT | Special Weather Statement | GYX | Kennebec | 30 min |
| Jun 9, 4:05 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 40 min |
| Jun 9, 4:06 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 54 min |
| Jun 9, 4:15 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 60 min |
| Jun 9, 4:24 PM EDT | Special Weather Statement | GYX | Somerset | 66 min |
| Jun 9, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 40 min |
| Jun 9, 4:43 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 35 min |
| Jun 9, 4:44 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Waldo | 46 min |
| Jun 9, 4:55 PM EDT | Severe Thunderstorm Warning | GYX | York | 25 min |
| Jun 9, 5:17 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo | 43 min |
| Jun 9, 5:33 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 42 min |
| Jun 9, 5:41 PM EDT | Special Marine Warning | GYX | 49 min | |
| Jun 9, 5:43 PM EDT | Special Marine Warning | GYX | 92 min | |
| Jun 9, 6:00 PM EDT | Special Weather Statement | GYX | Lincoln, Waldo | 45 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.